# SDR UALA2011072503783

- Difficulty date: July 23, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 35,388 hours, 14,360 cycles
- Engine: Iae V2522A5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

START FAULT DISPLAYED ON UPPER ECAM SCREEN.  ENGINE START USING MANUAL PROCEDURE NORMAL.  REPLACED A IGNITOR PLUG AND A IGNITION PER MM. ACP OPS CHECK PER MM. OPS CHECKS GOOD.
